# SDR AALA202205095873

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 80,799 hours, 10,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BUSINESS CLASS EMERGENCY LIGHTS INOPERATIVE LEFT AND RIGHT SIDE. REMOVED AND REPLACED BATTERY PACK/POWER SUPPLY ASSEMBLY M33094 (AALA202205098154), M33096, AND M33099 (AALA202205092923) PER AMM 33-51-06.
